# SDR AALA200802277

- Difficulty date: September 6, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 53,234 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: ADK4327501
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ORD INFLIGHT T333/06SEP.  CREW REPORTED LOSS OF RT HYDRAULIC SYSTEM.  LANDED ORD WITHOUT INCIDENT.  FOUND RT TAIL COMPARTMENT HYDRAULIC PRESSURE LINE BROKEN.  REPLACED TUBE ASSEMBLY FOR RT TAIL COMPARTMENT HYDRAULIC PRESSURE LINE.  SYSTEM GROUND CHECKED NORMAL OPS.
